# SDR R61A2022012900074

- Difficulty date: January 16, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK, CENTER FUSE 3 CORROSION FOUND ON MID SHEAR PANEL AT FR 87. MX REPLACED SHEAR PANEL PN 170-65928-001 IAW SRM 51-42-01. . FOR DETAILS OF WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION
